# SDR O2GA2016021282201

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N822UP
- Make and model: Beech B300
- Aircraft serial: FL911
- Aircraft time: 1,386 hours, 1,217 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rivet
- Part number: 1015240126015
- Condition: Loose
- Location: Rudder  Sys
- Part time: 1,386 hours, 1,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW PREFLIGHT NOTICED THE RUDDER PEDALS ARE LOOSE TO RUDDER MOVEMENT.  TROUBLE SHOT THE DISCREPANCY TO LOOSE RIVETS ON RUDDER TORQUE SHAFT.  TORQUE LINK & SHAFT WAS REPLACED WITH NEW PARTS.  ACFT WAS RETURNED TO SERVICE.
